# SDR ACE122407

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 48,537 hours, 40,668 cycles
- Engine: Pwa PT6A65B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G195X6758
- Condition: Failed
- Location: Nlg Tire
- Part time: 127 hours, 104 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT STOPPED AIRCRAFT ON TAXIWAY DUE NOSE TIE VIBRATION.  REPLACED FLAT NOSE TIRE.  TEARDOWN INSPECTION OF TIRE INDICATED A BURST TUBE AT A INSTALLATION FOLD.  INSPECTION OF TUBE MATERIAL AT BURST AREA APPEARED TO RESEMBLE A CRACK MORE THAN A TEAR.  THIS IS THIS WAS THE LATEST OF A STRING OF FLAT TIRES FOR UNDETERMINED REASONS.
